Ischaemic colitis associated with intravitreal administration of aflibercept: A first case report - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue British Journal of Clinical Pharmacology Année : 2019

Ischaemic colitis associated with intravitreal administration of aflibercept: A first case report

(1, 2) , , , (2, 1) , (1, 2) , (1)
1
2

Résumé

In patients with age-related macular degeneration (AMD), the intravitreal injection of antivascular endothelial growth factor (anti-VEGF) agents reduces disease progression and choroidal neovascularization. We report on a first case of ischaemic colitis associated with intravitreal injection of the anti-VEGF agent aflibercept in an 80-year-old female patient. Conservative treatment resulted in a favourable clinical outcome. The anti-VEGF agent was discontinued, and the symptoms did not recur. Although the intravitreal injection of anti-VEGF agents has not previously been linked to the occurrence of ischaemic colitis, consideration of aflibercept's pharmacological properties and the chronological relationship between the administration of this anti-VEGF agent and the occurrence of this systemic adverse event are strongly suggestive of a causal relationship in the present case. Although systemic complications have been rarely associated with intravitreal injections of anti-VEGF agents, physicians should be aware that novel adverse events can still occur in AMD patients treated with anti-VEGF agents.

Dates et versions

hal-03564806 , version 1 (10-02-2022)

Identifiants

Citer

Benjamin Batteux, Valerie Gras, Yanis Mahboud, Sophie Liabeuf, Youssef Bennis, et al.. Ischaemic colitis associated with intravitreal administration of aflibercept: A first case report. British Journal of Clinical Pharmacology, 2019, 85 (4), pp.845-848. ⟨10.1111/bcp.13853⟩. ⟨hal-03564806⟩

Collections

U-PICARDIE MP3CV
5 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More